MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD GLIDER 015-02/21MM BLISTER 6; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD GLIDER 015-02/21MM BLISTER 6; FILE, PULP CANAL, ENDODONTIC
Catalog Number BSTW1GG621015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a waveone gold glider 015-02/21mm blister 6 broke during use.The dentist no longer has the information about the exact circumstances of this event and if the broken parts have been retrieved or not.Reportedly, no injury occurred.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Summary: returned protaper waveone gold glider file 21mm is broken at the tip of the active part (torque).No material defect was found during analysis of the rupture pattern.No unused file is available for evaluation.No link can be established between breakage issue and information found during dhr review.Root causes are not identified.We will track this kind of event and monitor the trend.

Brand Name
WAVEONE GOLD GLIDER 015-02/21MM BLISTER 6
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19220426
Report Number8031010-2024-00047
Device Sequence Number8198619
Product Code EKS
UDI-Device IdentifierD716TSTW1GG3210151
UDI-PublicD716TSTW1GG3210151
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberBSTW1GG621015
Device Lot Number1835784
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/24/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown